# SDR VNAA2014110500004

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 25,080 hours, 24,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE MESSAGE AND THAT NOSE GEAR FAILED TO COME UP AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND CHECKED RIG OF NLG LOCK POSITION PROXIMITY SENSORS.  RIG CHECKED GOOD.  MAINTENANCE FOUND NLG UP POSITION PROXIMITY SENSOR WITHIN LIMITS, BUT AT HIGH END OF ADJUSTMENT. SENSOR WAS RESET. OPS CHECKS AND GEAR SWINGS WERE GOOD. ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.  ACFT RELEASED FOR SERVICE.
